This item still needs to be validated !
Title: Interest randomness in annuities certain
Authors: Deschepper, A ×
Devylder, F
Goovaerts, Marc
Kaas, Robert #
Issue Date: Dec-1992
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:11 issue:4 pages:271-281
Abstract: In the present contribution, a model is presented which can be used when interest rates are random for annuities certain. Expressions for the probability generating function, as well as for the corresponding density functions are obtained for the present value of future payment streams. The paper presents the first application of a series of applications of some ideas explained in a former paper entitled 'A stochastic approach to insurance cycles' by Goovaerts et al. (1992).
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science